# SDR CA120802013

- Difficulty date: July 27, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Pwc PW150A
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Condition: Malfunctioned
- Location: Torque
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) IT WAS REPORTED THAT THE ENGINE WAS NOT PRODUCING MORE THAN 43 PERCENT OF TORQUE LEADING TO AN ABORTED TAKEOFF.  SAME ACFT HAD ANOTHER ABORTED TAKEOFF THE DAY BEFORE DUE TO TORQUE NOT GOING OVER 60 PERCENT.  TROUBLESHOOTING ONGOING.
